MathSciNet Relay Station
MathSciNet bibliographic data
MR515043 14D15 (13D10 14C05)
Iarrobino, A.; Emsalem, J. Some zero-dimensional generic singularities; finite algebras having small tangent space. Compositio Math. 36 (1978), no. 2, 145–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement